Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Question about Effexor...  (Read 57 times)

0 Members and 1 Guest are viewing this topic.

Offline samandthecity

  • Jr. Member
  • **
  • Posts: 52
  • Country: ca
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Question about Effexor...
« on: June 09, 2014, 01:54:49 PM »
Hi there...
A couple of weeks ago, I experienced a dizzy spell that sent me into panic mode. After about 6 days of dealing with some of the worst health anxiety I've ever gone through, I went to my doctor in a complete state of panic. He couldn't really find anything wrong and attributed my symptoms to anxiety. He did some blood work, all of which came back fine later in the week. He also started me on Effexor 37.5mg once a day for the first week and then I was supposed to double it after that. Well the first day that I started taking it, I experienced the worst brain fog that I've ever had. I've never felt anything like this....it was as if my surroundings weren't real and I was like a zombie. Then I started reading about effexor and found nothing but horror stories, especially about the withdrawl symptoms. I realize that the initial symptoms of the drug eventually go away, and it takes time to start working but this just wasn't worth it for me. So I went back to my doctor after three days of taking it and told him how I was feeling. He said that there was no way that such a low dose of the med would cause these kind of symptoms and when I asked him about the withdrawals that people have experienced, he said not to go by what I read online and that most people are fine with it. So he agreed that I should just stop it since I was having this brain fog (which he believed was a separate issue) and that we should get that resolved. He ordered a head CT. So since stopping the effexor, I have been having headaches with some minor dizziness or sort of like lightheadedness feelings that come and go. I no longer have the brain fog and I don't feel anxious anymore but I'm still getting the headaches and with dizziness. I'm currently day 5 off the effexor. So I'm wondering, would three days of Effexor be enough to cause withdrawl symptoms? Has anyone had any experience with this? I was anxious when I first went to see the doctor but I was definitely not having these headaches and the dizzy spell that started my anxiety was totally different from what I'm having now. Any insight would be greatly appreciated. I just want to be back to normal! Thanks!
Bookmark and Share

Online mollyfin

  • Hero Member
  • *****
  • Posts: 4719
  • Rec's: 41
  • Personal text
    • Poke This Member
Re: Question about Effexor...
« Reply #1 on: June 09, 2014, 03:02:34 PM »
Effexor withdrawal was beyond horrible for me.  I don't want to go into it, but I was on it for years and coming off of it was a nightmare.  It took months for me to return to normal.  Luckily you were on a very low dose (I was taking something like ten times that) and for a very short time.  But don't panic about any other sinister causes; your body will work it out in its own time.  It probably is related to the effexor.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
785 Views
Last post February 05, 2008, 03:22:26 AM
by pickledkittie
4 Replies
5705 Views
Last post October 31, 2009, 05:12:33 PM
by missmiss
1 Replies
509 Views
Last post February 25, 2011, 04:51:13 AM
by Carryon
2 Replies
225 Views
Last post August 06, 2013, 05:09:10 PM
by Tylerdrms
6 Replies
151 Views
Last post April 23, 2014, 07:50:11 AM
by insights

anything